I have a 19 year old son who has been having symptoms for 10 days now. It all started with a hot bath and he came out covered in what looked like blisters...Antihistimes stopped it shortly. Now, he's been having hives every day, minimum of three times a day. The hives are preceeded by severe pin ****k sensation or burning. He was on prednisone for a couple of days, had blood work and came back with 16,000 WBC. Doc said it was due to steriods, ordered another blood culture and have ruled out leukemia. Yesterday, I noticed a few tiny pustules on his back (pus filled surrounded by red), and today they have receded into his back and are purple. He's on Zyrtec and Tagamet, with no effect, and Benadryl seems to be losing it's effectiveness also. There are no apparent new things to be allergic to, and he's on chicken and rice diet. Help???Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?